American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Xinrong Jiang. Gradient estimate for a nonlinear heat equation on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 3635-3642.
Abstract, references, and article information   
View Article: PDF

[2] Mat Langford. The optimal interior ball estimate for a $k$-convex mean curvature flow. Proc. Amer. Math. Soc. 143 (2015) 5395-5398.
Abstract, references, and article information   
View Article: PDF

[3] Xiaodong Cao, Mark Cerenzia and Demetre Kazaras. Harnack estimate for the Endangered Species Equation. Proc. Amer. Math. Soc. 143 (2015) 4537-4545.
Abstract, references, and article information   
View Article: PDF

[4] Batu Güneysu. Kato's inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds. Proc. Amer. Math. Soc. 142 (2014) 1289-1300.
Abstract, references, and article information   
View Article: PDF

[5] Jia-Yong Wu. Sharp Hamilton's Laplacian estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 141 (2013) 4401-4409.
Abstract, references, and article information   
View Article: PDF

[6] Fabrice Baudoin and Michel Bonnefont. Sub-Riemannian balls in CR Sasakian manifolds. Proc. Amer. Math. Soc. 141 (2013) 3919-3924.
Abstract, references, and article information   
View Article: PDF

[7] Meng Wang. Liouville theorems for the ancient solution of heat flows. Proc. Amer. Math. Soc. 139 (2011) 3491-3496. MR 2813381.
Abstract, references, and article information   
View Article: PDF

[8] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[9] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christian Bär and G. Pacelli Bessa. Stochastic completeness and volume growth. Proc. Amer. Math. Soc. 138 (2010) 2629-2640. MR 2607893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dan Knopf. Estimating the trace-free Ricci tensor in Ricci flow. Proc. Amer. Math. Soc. 137 (2009) 3099-3103. MR 2506468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dan Knopf and Andrea Young. Asymptotic stability of the cross curvature flow at a hyperbolic metric. Proc. Amer. Math. Soc. 137 (2009) 699-709. MR 2448593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yunyan Yang. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Amer. Math. Soc. 136 (2008) 4095-4102. MR 2425752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dachun Yang and Yuan Zhou. Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type. Proc. Amer. Math. Soc. 136 (2008) 2155-2163. MR 2383521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brett L. Kotschwar. Hamilton's gradient estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 135 (2007) 3013-3019. MR 2317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lei Ni and Baoqiang Wu. Complete manifolds with nonnegative curvature operator. Proc. Amer. Math. Soc. 135 (2007) 3021 - 3028. MR 2511306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dong-Ho Tsai. $C^{2,\alpha }$ estimate of a parabolic Monge-Ampère equation on $S^{n}$. Proc. Amer. Math. Soc. 131 (2003) 3067-3074. MR 1993215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Debe Bednarchak. Geometric properties coded in the long-time asymptotics for the heat equation on $Z^n$. Proc. Amer. Math. Soc. 131 (2003) 2261-2269. MR 1963776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A remark on the maximum principle and stochastic completeness. Proc. Amer. Math. Soc. 131 (2003) 1283-1288. MR 1948121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chiung-Jue Sung. Parabolic super mean value inequality. Proc. Amer. Math. Soc. 130 (2002) 3401-3408. MR 1913020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philippe Castillon. Problèmes de petites valeurs propres sur les surfaces de courbure moyenne constante. Proc. Amer. Math. Soc. 130 (2002) 1153-1163. MR 1873791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia